CSpace

Browse/Search Results:  1-10 of 12 Help

Selected(0)Clear Items/Page:    Sort:
On the Beilinson-Bloch-Kato conjecture for Rankin-Selberg motives 期刊论文
INVENTIONES MATHEMATICAE, 2022, 页码: 269
Authors:  Liu, Yifeng;  Tian, Yichao;  Xiao, Liang;  Zhang, Wei;  Zhu, Xinwen
Favorite  |  View/Download:54/0  |  Submit date:2022/04/02
Exact non-Hermitian mobility edges in one-dimensional quasicrystal lattice with exponentially decaying hopping and its dual lattice 期刊论文
PHYSICAL REVIEW B, 2021, 卷号: 103, 期号: 13, 页码: 9
Authors:  Liu, Yanxia;  Wang, Yongjian;  Zheng, Zuohuan;  Chen, Shu
Favorite  |  View/Download:58/0  |  Submit date:2021/10/26
Nonlinear self-dual network equations: modulation instability, interactions of higher-order discrete vector rational solitons and dynamical behaviours 期刊论文
PROCEEDINGS OF THE ROYAL SOCIETY A-MATHEMATICAL PHYSICAL AND ENGINEERING SCIENCES, 2020, 卷号: 476, 期号: 2242, 页码: 22
Authors:  Wen, Xiao-Yong;  Yan, Zhenya;  Zhang, Guoqiang
Favorite  |  View/Download:73/0  |  Submit date:2021/01/14
nonlinear self-dual network equations  modulation instability  generalized perturbation Darboux transformation  rational solitons  stability  
Horizontal non-vanishing of Heegner points and toric periods 期刊论文
ADVANCES IN MATHEMATICS, 2020, 卷号: 362, 页码: 35
Authors:  Burungale, Ashay A.;  Tian, Ye
Favorite  |  View/Download:74/0  |  Submit date:2020/05/24
Heegner points  Tonic periods  Gross-Zagier formula  Waldspurger formula  
Symmetric duality for minimax mixed integer programming problems with pseudo-invexity 期刊论文
EUROPEAN JOURNAL OF OPERATIONAL RESEARCH, 2009, 卷号: 198, 期号: 1, 页码: 37-42
Authors:  Mishra, S. K.;  Wang, S. Y.;  Lai, K. K.
Favorite  |  View/Download:59/0  |  Submit date:2018/07/30
Multiobjective symmetric variational mixed integer problems  Separability  Efficient solution  Partial-pseudo-invexity  Symmetric duality  Self-duality  
Symmetric duality for a class of nondifferentiable multi-objective fractional variational problems 期刊论文
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 2007, 卷号: 333, 期号: 2, 页码: 1093-1110
Authors:  Mishra, S. K.;  Wang, S. Y.;  Lai, K. K.
Favorite  |  View/Download:50/0  |  Submit date:2018/07/30
nonlinear programming  symmetric duality  variational problems  generalized convexity  
On study of solutions of Kac-van Moerbeke lattice and self-dual network equations 期刊论文
COMMUNICATIONS IN THEORETICAL PHYSICS, 2006, 卷号: 45, 期号: 1, 页码: 36-40
Authors:  Xie, FD;  Ji, M;  Gong, L
Favorite  |  View/Download:39/0  |  Submit date:2018/07/30
Kac-van Moerbeke lattice  self-dual network equation  Riccati equation  closed form solution  
On an integrable modified (2+1)-dimensional Lotka-Volterra equation 期刊论文
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 2005, 卷号: 309, 期号: 2, 页码: 686-700
Authors:  Li, CX;  Nimmo, JJC;  Hu, XB
Favorite  |  View/Download:58/0  |  Submit date:2018/07/30
modified (2+1)-dimensional Lotka-Volterra equation  self-dual network equation  Backlund transformation  pfaffian solutions  soliton solutions  
Second order symmetric duality for nonlinear multiobjective mixed integer programming 期刊论文
EUROPEAN JOURNAL OF OPERATIONAL RESEARCH, 2005, 卷号: 161, 期号: 3, 页码: 673-682
Authors:  Mishra, SK;  Wang, SY
Favorite  |  View/Download:59/0  |  Submit date:2018/07/30
multiobjective mixed integer programs  second order duality  efficient solutions  second order pseudo-invex functions  symmetric duality  
Self-dual teleparallel formulation of general relativity and the positive energy theorem 期刊论文
PHYSICAL REVIEW D, 2003, 卷号: 68, 期号: 4, 页码: 7
Authors:  Chee, GY
Favorite  |  View/Download:49/0  |  Submit date:2018/07/30